Canard explosion in delayed equations with multiple timescales

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01253412
Contributor : Jonathan Touboul <>
Submitted on : Sunday, January 10, 2016 - 12:32:53 PM
Last modification on : Wednesday, March 20, 2019 - 1:27:21 AM

Identifiers

  • HAL Id : hal-01253412, version 1

Citation

Maciej Krupa, Jonathan Touboul. Canard explosion in delayed equations with multiple timescales . Journal of Dynamics and Differential Equations, Springer Verlag, 2016, 28 (2), pp.471-491. ⟨hal-01253412⟩

Share

Metrics

Record views

225